International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 1 | Views: 130 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 12 Issue 6, June 2023 | Rating: 4.3 / 10


Robust's Ranking Function for Generalized 4th Multiple Polygonal Fuzzy Number

Jitendra Singh [9] | Deepak Kumar [26]


Abstract: We generalized an arithmetic operation of 4th multiple polygonal fuzzy numbers with its membership function. In this paper, we suggested Robust's ranking function for 4th multiple polygonal fuzzy numbers by using alpha-cut. The complexity in solving this type of problems has reduced to easy computation.


Keywords: 4th multiple polygonal fuzzy numbers, Ranking function, ?-cut, Membership function


Edition: Volume 12 Issue 6, June 2023,


Pages: 2222 - 2230


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top